# SDR USAA2013061000009

- Difficulty date: June 8, 2013
- Submitted: June 10, 2013
- Operation: Air carrier
- Aircraft: N442US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24841
- Aircraft time: 60,937 hours, 41,642 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Mechanism
- Condition: Lack Of Lube
- Location: Cockpit Seat
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE F/O SEAT IS SLUGGISH MOVING FORE AND AFT.  MX LUBRICATED F/O SEAT SLIDE MECHANISM.  OK FOR SERVICE.
